# SDR AALA202509298356

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 68,796 hours, 28,391 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT REAR LAVATORY LATCH IS DIFFICULT TO OPERATE. ADJUSTED DOOR AND LUBED DOOR LOCK MECHANISM. PER AMM 52-50-00.
